BibTeX record journals/jc/Gomez-PerezST18

download as .bib file

@article{DBLP:journals/jc/Gomez-PerezST18,
  author    = {Domingo G{\'{o}}mez{-}P{\'{e}}rez and
               Min Sha and
               Andrew Z. Tirkel},
  title     = {On the linear complexity for multidimensional sequences},
  journal   = {J. Complex.},
  volume    = {49},
  pages     = {46--55},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jco.2018.07.003},
  doi       = {10.1016/j.jco.2018.07.003},
  timestamp = {Thu, 20 Feb 2020 11:32:41 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/Gomez-PerezST18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics